# SDR HYIA20150123001

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- Aircraft time: 26,160 hours, 11,017 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 51184241
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOWER PANEL DIMMER SWITCH MOVEMENT CAUSED LIGHTS TO FLICKER THEN SHORT OUT.  FOLLOWED A FEW SECONDS LATER BY AN ELEC BURNING SMELL.  REPLACED THE DIMMING CONTROL ASSEMBLY WITH SERVICEABLE ASSEMBLY IAW MM 33-10-05 WITH NO FURTHER DEFECT NOTED.
